Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Headache, dizziness, nausea and delayed periods. Took emergency contraceptive pill. Are these side effects?

hi, i got my period on the 7th of october. we had sex around 7 days later. eventhough he had condom i suspected something so i took norlevo 14 hours later. then we always were precautious using condoms . now i passed my period 2 days (my cycle is 23-24 days). I have headache, dizziness , ans a slight nausea . what is happening? is that normal the delay? for how long? what about the side effects is it normal i hve them 2 weeks after i take the pill? thanks
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
According to your cycles, your intercourse took place in the fertile period. Since you had protection and also the after pill, you need not worry. It is common for cycle disturbances to occur after using the pill as it contains high doses of hormone. The other side effects are also perhaps related to the drug. Anyway, you should see your doctor and get advice. Take care.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor